# SDR IPXA2020021435107

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: B5327069920000
- Condition: Damaged
- Location: Frames 38-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFR 38.2-40 FLOORBOARDS HAVE DAMGED COVER PLATESREMOVED & REPLACED COVER PLATES IAW SRM 57-40-21
